# SDR 9510909995

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN THE FASTENER HOLE FOR THE RIGHT ENGINE YOKE ISOLATOR MOUNT AT THE FORWARD SPAR.  REPAIRED YOKE PER EA 99-93566.
